# SDR SWAA2025032495546

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 259.5 BETWEEN STRINGER 8L TO STRINGER 9L AT PASSENGER CABIN 2025-136687 <[01] .TOOL USED ON STEP 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25; [02] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW LBL 20 AND LBL 50 IAW EA#25-153-00434-WIP1; EA# 25-153-00434; SEE INDIVIDUAL SIGNOFF BELOW.; [03] TASK COMPLETED ; RII SEE INDIVIDUAL SIGNOFF BELOW.
